# SDR 96ZZZX4725

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32959
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570069
- Engine: Cont LTSIO360E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 641370CP
- Condition: Burned
- Location: Nr 5, 6 Cyl Exh
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED ENGINE STARTED MISSING AT 15,000 FEET FOLLOWED BY SURGING THAT MADE IT NECESSARY TO SECURE ENGINE.  TROUBLESHOOTING FOUND NR 5, AND NR 6 CYLINDERS HAD 12-18 PSI COMPRESSION.  PULLED CYLINDERS AND FOUND EXHAUST VALVE BURNED IN BOTH CYLINDERS.  CAUSE IS MOST LIKELY ENGINE HAD BEEN OPERATED AT TOO LEAN A MIXTURE.
